MAUDE Adverse Event Report: GREATBATCH MEDICAL MOBICATH BIDIRECTIONAL GUIDING SHEATH; INTRODUCER, CATHETER

GREATBATCH MEDICAL MOBICATH BIDIRECTIONAL GUIDING SHEATH; INTRODUCER, CATHETER
Model Number 1000182-001-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "during svc isolation, phrenic nerve paralysis occurred during free wall ablation.Ablation was discontinued immediately, but paralysis did not return, and the patient left the room.Diaphragmatic nerve paralysis.The phrenic nerve palsy remained when the patient left the room.The physician commented that nothing in particular" no allegations were made against the mobicath sheath.

Brand Name
MOBICATH BIDIRECTIONAL GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer Contact
daniel gil de lamadrid
2300 berkshire lane
plymouth, MN 55441
7639518209
MDR Report Key13423797
Report Number2183787-2022-00002
Device Sequence Number5379551
Product Code DYB
UDI-Device Identifier00821329400995
UDI-Public(01)00821329400995(11)210405(17)220405(10)GB6363457(20)12
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2021
Device Model Number1000182-001-12
Device Catalogue NumberD140010
Device Lot NumberGB6363457
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown